# SDR SWAA2024081425799

- Difficulty date: August 14, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 56,670 hours, 29,457 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Misconfigured
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11B & 11C RECLINING INTO OVERWING EXIT ROW<[01] LOCKED OUT SEATS 11B AND 11C PER AMM 25-22-00.
